# SDR TIMA2018103100001

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- Aircraft time: 40,682 hours, 55,519 cycles
- Engine: Pwa PT6A65B
- Engine time: 27,386 hours, 36,919 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 124J00212CR0290
- Condition: Chafed
- Location: Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENGINE WAS SHUTDOWN IN FLIGHT AFTER TORQUE AND OIL PRESSURE FLUCTUATIONS.  INSPECTION REVEALED THAT THE OIL HOSE CONNECTED BETWEEN THE ENGINE AND OIL COOLER HAD CHAFED THROUGH THE INSULATION AND SHIELDING WHERE THE HOSE RESTED ON THE AFT NACELLE STRUCTURE TO THE POINT OF LEAKING OIL.
